# SDR SWIA200413871

- Difficulty date: September 29, 2004
- Submitted: October 1, 2004
- Operation: Air carrier
- Aircraft: N58733
- Make and model: Emb EMB-120ER
- Aircraft serial: 120197
- Aircraft time: 25,044 hours, 32,407 cycles
- Engine: Pwa PW118
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 6225734002
- Part serial: 10837
- Condition: Malfunctioned
- Location: Trim System
- Part time: 10,332 hours, 13,720 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ELECTRIC TRIM DOES NOT FUNCTION ABOVE 180 KTS.REMOVED AND REPLACED ELECTRIC TRIM MOTOR, REFERENCE 22-10-05.  OPERATIONAL CHECK GOOD.
